# SDR 2008UALA03591

- Difficulty date: June 22, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 34,817 hours, 13,310 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  *S/D*  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
